# SDR SCNA20160929195

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DEFLECTION CONTROL RIB PANEL IS LOOSE. REMOVED 2 EACH RETAINERS ON LEFT WING TRAILING EDGE DEFLECTION CONTROL RIB PANEL. INSTALLED SERRATED PLATE AND REINSTALLED 2EACH RETAINERS.
